# SDR 08FDEA01846

- Difficulty date: May 14, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57111092203
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON SEVERAL HOLES IN CENTER WING BOX LOWER JUNCTION HORIZONTAL  FLANGE C 47 WITH DAMAGE AND CRACKS (HOLE C, E, G).  REPAIR PERFORMED BY OVERSIZING THE HOLES UNTIL DAMAGE REMOVAL AND INSTALLING FASTENER NSA5356 AND NSA5350, APPROVED BY RAS/70503969/045/2008 ISS A AND EA6-5710-117142.
